Resultados globales: 7 registros encontrados en 0.01 segundos.
Artículos, Encontrados 6 registros
Documentos de investigación, Encontrados 1 registros
Artículos Encontrados 6 registros  
1.
10 p, 567.6 KB On the Bifurcation of Limit Cycles Due to Polynomial Perturbations of Hamiltonian Centers / Colak, Ilker (Drexel University (Texas). Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
We study the number of limit cycles bifurcating from the peri- od annulus of a real planar polynomial Hamiltonian ordinary differential system with a center at the origin when it is perturbed in the class of polynomial vector fields of a given degree.
2017 - 10.1007/s00009-017-0857-2
Mediterranean Journal of Mathematics, 2017  
2.
15 p, 383.0 KB Bifurcation diagrams for Hamiltonian nilpotent centers of linear plus cubic homogeneous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
Following the work done in [8] we provide the bifurcation diagrams for the global phase portraits in the Poincaré disk of all Hamiltonian nilpotent centers of linear plus cubic homogeneous planar polynomial vector fields.
2017 - 10.1016/j.jde.2017.02.001
Journal of differential equations, Vol. 262 (2017) , p. 5518-5533  
3.
29 p, 449.2 KB Hamiltonian nilpotent center of linear plus cubic homogenous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide normal forms and the global phase portraits in the Poincaré disk for all Hamiltonian nilpotent centers of linear plus cubic homogeneous planar polynomial vector fields.
2014 - 10.1016/j.aim.2014.04.002
Advances in Mathematics, Vol. 259 (2014) , p. 655-687  
4.
39 p, 577.9 KB Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We provide normal forms and the global phase portraits in the Poincaré disk for all the Hamiltonian non-degenerate centers of linear plus cubic homogeneous planar polynomial vector fields.
2014 - 10.1016/j.jde.2014.05.024
Journal of differential equations, Vol. 257 (2014) , p. 1623-1661  
5.
11 p, 580.6 KB Local analytic first integrals of planar analytic differential systems / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
We study the existence of local analytic first integrals of a class of analytic differential systems in the plane, obtained from the Chua's system studied in [6, 7, 11]. The method used can be applied to other analytic differential systems.
2013 - 10.1016/j.physleta.2013.03.001
Physics Letters. A, Vol. 377 Núm. 15 (2013) , p. 1065-1069  
6.
34 p, 486.5 KB Bifurcation diagrams for Hamiltonian linear type centers of linear plus cubic homogeneous polynomial vector fields / Colak, Ilker (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade Técnica de Lisboa. Departamento de Matemática)
As a natural continuation of the work done in [7] we provide the bifurcation diagrams for the global phase portraits in the Poincaré disk of all the Hamiltonian linear type centers of linear plus cubic homogeneous planar polynomial vector fields.
2015 - 10.1016/j.jde.2014.10.006
Journal of differential equations, Vol. 258 (2015) , p. 846-879  

Documentos de investigación Encontrados 1 registros  
1.
129 p, 1.1 MB Hamiltonian linear type centers and nilpotent centers of linear plus cubic polynomial vector fields / Evrim Colak, Ilker ; Llibre, Jaume, dir. (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia, 1973-, dir. ; Universitat Autònoma de Barcelona. Departament de Matemàtiques
En este trabajo proporcionamos doce formas normales para todos los campos vectoriales polinomiales Hamiltonianos en el plano que tienen términos lineales más cúbicos homogéneos y que poseen en el origen un centro de tipo lineal o un centro nilpotente. [...]
In this work we provide twelve normal forms for all the Hamiltonian planar polynomial vector fields having linear plus cubic homogeneous terms which possess a linear type center or a nilpotent center at the origin, and find their global phase portraits on the Poincaré disk. [...]

[Barcelona] : Universitat Autònoma de Barcelona, 2014  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.